Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 315697, 15 pages
http://dx.doi.org/10.1155/2012/315697
Research Article

Refinements of Inequalities among Difference of Means

Department of Electronic Information, Teacher's College, Beijing Union University, Beijing 100011, China

Received 21 June 2012; Accepted 10 September 2012

Academic Editor: Janusz Matkowski

Copyright © 2012 Huan-Nan Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. J. Taneja, “Refinement of inequalities among means,” Journal of Combinatorics, Information & System Sciences, vol. 31, no. 1–4, pp. 343–364, 2006. View at Google Scholar · View at Zentralblatt MATH
  2. I. J. Taneja, “On a Difference of Jensen Inequality and its Applications to Mean Divergence Measures,” RGMIA Research Report Collection, vol. 7, article 16, no. 4, 2004, http://rgmia.vu.edu.au/.
  3. I. J. Taneja, “On symmetric and nonsymmetric divergence measures and their generalizations,” Advances in Imaging and Electron Physics, vol. 138, pp. 177–250, 2005. View at Publisher · View at Google Scholar · View at Scopus
  4. A. W. Marshall and I. Olkin, Inequalities: Theory of Majorization and Its Applications, vol. 143 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1979.
  5. X. Zhang and Y. Chu, “The Schur geometrical convexity of integral arithmetic mean,” International Journal of Pure and Applied Mathematics, vol. 41, no. 7, pp. 919–925, 2007. View at Google Scholar · View at Zentralblatt MATH
  6. K. Guan, “Schur-convexity of the complete symmetric function,” Mathematical Inequalities & Applications, vol. 9, no. 4, pp. 567–576, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. K. Guan, “Some properties of a class of symmetric functions,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 70–80, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. C. Stepniak, “An effective characterization of Schur-convex functions with applications,” Journal of Convex Analysis, vol. 14, no. 1, pp. 103–108, 2007. View at Google Scholar
  9. H.-N. Shi, “Schur-convex functions related to Hadamard-type inequalities,” Journal of Mathematical Inequalities, vol. 1, no. 1, pp. 127–136, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. H.-N. Shi, D.-M. Li, and C. Gu, “The Schur-convexity of the mean of a convex function,” Applied Mathematics Letters, vol. 22, no. 6, pp. 932–937, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. Chu and X. Zhang, “Necessary and sufficient conditions such that extended mean values are Schur-convex or Schur-concave,” Journal of Mathematics of Kyoto University, vol. 48, no. 1, pp. 229–238, 2008. View at Google Scholar · View at Scopus
  12. N. Elezović and J. Pečarić, “A note on Schur-convex functions,” The Rocky Mountain Journal of Mathematics, vol. 30, no. 3, pp. 853–856, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. Sándor, “The Schur-convexity of Stolarsky and Gini means,” Banach Journal of Mathematical Analysis, vol. 1, no. 2, pp. 212–215, 2007. View at Google Scholar · View at Zentralblatt MATH
  14. H.-N. Shi, S.-H. Wu, and F. Qi, “An alternative note on the Schur-convexity of the extended mean values,” Mathematical Inequalities & Applications, vol. 9, no. 2, pp. 219–224, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. X. M. Zhang, Geometrically Convex Functions, An'hui University Press, Hefei, China, 2004.
  16. H.-N. Shi, Y.-M. Jiang, and W.-D. Jiang, “Schur-convexity and Schur-geometrically concavity of Gini means,” Computers & Mathematics with Applications, vol. 57, no. 2, pp. 266–274, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Y. Chu, X. Zhang, and G. Wang, “The Schur geometrical convexity of the extended mean values,” Journal of Convex Analysis, vol. 15, no. 4, pp. 707–718, 2008. View at Google Scholar · View at Zentralblatt MATH
  18. K. Guan, “A class of symmetric functions for multiplicatively convex function,” Mathematical Inequalities & Applications, vol. 10, no. 4, pp. 745–753, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. H.-N. Shi, M. Bencze, S.-H. Wu, and D.-M. Li, “Schur convexity of generalized Heronian means involving two parameters,” Journal of Inequalities and Applications, vol. 2008, Article ID 879273, 9 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. B. Y. Wang, Foundations of Majorization Inequalities, Beijing Normal University Press, Beijing, China, 1990.